Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 116, NWS Birmingham, AL

July 15, 2015Autauga County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 15, 2015, 5:14 PM CDT for Autauga County, Alabama. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2015, 5:14 PM CDT (22:14 UTC)
Expired
Jul 15, 2015, 6:15 PM CDT
In force
61 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Autauga County, AL

The radar

The Birmingham radar (KBMX), 82 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 5:25 PM CDTTSTM WND DMGBillingsley, ALFROM EMA AND PUBLIC REPORTS-TREES DOWN SOUTH AND EAST OF BILLINGSLEY, INCLUDING ALONG COUNTY RD 19, COUNTY RD 167.
Jul 15, 5:25 PM CDTTSTM WND DMGPrattville, ALSEVERAL TREES WERE BLOWN DOWN IN AND AROUND PRATTVILLE. TREES WERE DOWN ON BRIDGE STREET, CR 68, GARDNER ROAD, ALLENVILLE ROAD, CR 85, AND CR 19.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1157 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
879 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

771 
WUUS54 KBMX 152214
SVRBMX
ALC001-152315-
/O.NEW.KBMX.SV.W.0116.150715T2214Z-150715T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
514 PM CDT WED JUL 15 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  AUTAUGA COUNTY IN CENTRAL ALABAMA...

* UNTIL 615 PM CDT

* AT 513 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR POOLES CROSSROADS TO NEAR PLECHER TO NEAR
  PARNELL...MOVING SOUTH AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PRATTVILLE...AUTAUGAVILLE...BILLINGSLEY...BENTON...VIDA JUNCTION...
  AUTAUGA COUNTY AIRPORT...BOOTH...MULBERRY...NEW PROSPECT...DAWSON
  MILL AND ROBERT F. HENRY LOCK AND DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3231 8682 3236 8681 3241 8685 3243 8683
      3244 8687 3266 8692 3266 8672 3271 8671
      3271 8653 3240 8643 3241 8646 3234 8652
      3238 8657 3236 8660 3241 8662 3235 8668
      3236 8671 3240 8672 3239 8678 3234 8677
TIME...MOT...LOC 2213Z 350DEG 34KT 3279 8669 3272 8681 3274 8693 

HAIL...0.75IN
WIND...60MPH
 
$$

05/MA
3 follow-up statements
213 
WWUS54 KBMX 152239
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
539 PM CDT WED JUL 15 2015

ALC001-152315-
/O.CON.KBMX.SV.W.0116.000000T0000Z-150715T2315Z/
AUTAUGA AL-
539 PM CDT WED JUL 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR AUTAUGA COUNTY...

AT 538 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF VIDA JUNCTION TO NEAR BOOTH TO
MULBERRY TO NEAR BURNSVILLE...MOVING SOUTH AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...AUTAUGAVILLE...BILLINGSLEY...BENTON...VIDA JUNCTION...
AUTAUGA COUNTY AIRPORT...BOOTH...MULBERRY...NEW PROSPECT...DAWSON
MILL AND ROBERT F. HENRY LOCK AND DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3231 8682 3236 8681 3241 8685 3243 8683
      3244 8687 3266 8692 3266 8672 3271 8671
      3271 8653 3240 8643 3241 8646 3234 8652
      3238 8657 3236 8660 3241 8662 3235 8668
      3236 8671 3240 8672 3239 8678 3234 8677
TIME...MOT...LOC 2238Z 337DEG 39KT 3256 8656 3248 8662 3248 8677 3251
8688

HAIL...0.75IN
WIND...60MPH
 
$$

05/MA
165 
WWUS54 KBMX 152256
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
556 PM CDT WED JUL 15 2015

ALC001-152315-
/O.CON.KBMX.SV.W.0116.000000T0000Z-150715T2315Z/
AUTAUGA AL-
556 PM CDT WED JUL 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CENTRAL AUTAUGA COUNTY...

AT 556 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR AUTAUGA COUNTY AIRPORT TO 7 MILES SOUTH OF BOOTH
TO NEAR AUTAUGAVILLE TO GARDNER ISLAND...MOVING SOUTH AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...AUTAUGAVILLE...BENTON...AUTAUGA COUNTY AIRPORT...
BOOTH...MULBERRY AND ROBERT F. HENRY LOCK AND DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3231 8682 3236 8681 3241 8685 3243 8683
      3244 8687 3253 8689 3254 8682 3256 8648
      3240 8643 3241 8646 3234 8652 3238 8657
      3236 8660 3241 8662 3235 8668 3236 8671
      3240 8672 3239 8678 3234 8677
TIME...MOT...LOC 2256Z 340DEG 28KT 3247 8651 3239 8657 3239 8672 3242
8683

HAIL...0.75IN
WIND...60MPH
 
$$

05/MA
133 
WWUS54 KBMX 152308
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
608 PM CDT WED JUL 15 2015

ALC001-152318-
/O.EXP.KBMX.SV.W.0116.000000T0000Z-150715T2315Z/
AUTAUGA AL-
608 PM CDT WED JUL 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL AUTAUGA COUNTY WILL
EXPIRE AT 615 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.

LAT...LON 3231 8682 3236 8681 3241 8685 3243 8683
      3244 8687 3253 8689 3254 8682 3256 8648
      3240 8643 3241 8646 3234 8652 3238 8657
      3236 8660 3241 8662 3235 8668 3236 8671
      3240 8672 3239 8678 3234 8677
TIME...MOT...LOC 2305Z 350DEG 34KT 3247 8651 3239 8657 3239 8672 3242
8683

$$

05/MA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 4:03 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jul 15, 4:03 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 PM CDT WED JUL 15 2015

.DISCUSSION...

SHOWERS AND STORMS HAVE BLOSSOMED THIS AFTERNOON IN RESPONSE TO
OLD OUTFLOW BOUNDARIES MOVING SOUTHWARD IN THE NORTHERLY FLOW...IN
ADDITION TO A SURFACE FRONT PUSHING SOUTHWARD INTO THE TENNESSEE
VALLEY. THESE STORMS WILL BE CAPABLE OF GUSTY WINDS (DOWNDRAFT
CAPES OF 1000+J/KG)...LOTS OF HEAVY RAIN AND FREQUENT CLOUD TO
GROUND LIGHTNING. FORTUNATELY WE DON'T HAVE ANY MORE UPPER LEVEL
FORCING TO KEEP STORMS GOING FOR LONG PERIODS OF TIME LIKE WE SAW
LAST NIGHT. THEREFORE THE STORMS WILL BE INSTABILITY DRIVEN AND
PULSE- LIKE IN NATURE.

THE SURFACE FRONT IS PUSHING RELATIVELY COOLER AND DRIER
CONDITIONS INTO TENNESSEE. HIGH RESOLUTION MESOSCALE GUIDANCE IS
ACTUALLY SUGGESTING THAT WE MIGHT SEE SOME DEWPOINTS IN THE 60S
ACROSS NORTHERN PORTIONS OF CENTRAL ALABAMA WHICH WOULD HELP WITH
LOWERING HEAT INDEX VALUES FOR SOME FOLKS. I'VE REMOVED A COUPLE
OF COUNTIES FROM THE ADVISORY THAT'S NOW IN EFFECT THROUGH
TOMORROW WITH FORECAST DATA INDICATING SOME LOWER HEAT INDEX
READINGS. EVERYONE ELSE THAT'S IN THE ADVISORY WILL REMAIN MOSTLY
IN THE UPPER 60S TO LOWER 70S FOR DEWPOINTS AND REMAINS IN THE
HEAT ADVISORY.

THE SURFACE FRONT IS EXPECTED TO WASH OUT OVER CENTRAL ALABAMA
TOMORROW EVENING WITH VERY MOIST CONDITIONS EXPECTED TO RETURN
ACROSS THE ENTIRE AREA. THE UPPER RIDGE WILL REMAIN IN CONTROL AND
STRENGTHEN BY THE WEEKEND. I'VE ALREADY GOT FORECAST HEAT INDEX
VALUES VERY CLOSE TO 110 DEGREES SUNDAY AND MONDAY
AFTERNOON...WHICH IS EXCESSIVE HEAT WARNING CRITERIA. WE'LL HAVE
TO WATCH THAT VERY CLOSELY AS WE'RE QUITE CONCERNED ABOUT HEAT
STRESS FOR EVERYONE. WE'VE BEEN STUCK IN THIS VERY HOT PATTERN FOR
SO LONG ALREADY THAT EVERYONE HAS BEEN FEELING THE EFFECTS. LONG-
TERM GUIDANCE KEEPS THE UPPER RIDGE IN PLACE AT LEAST THROUGH
MONDAY AND TUESDAY OF NEXT WEEK WITH UPPER 90S REMAINING IN THE
FORECAST.

56/GDG

&&

.AVIATION...
18Z TAF DISCUSSION.

COUPLE OF OUTFLOW BOUNDARIES ARE MOVING SOUTHWARD ACROSS CENTRAL
ALABAMA AT THE MOMENT. AT THIS TIME...BEST CHANCES FOR ANY TS
WOULD BE SOUTH OF THESE BOUNDARIES...SO HAVE MENTIONED VCTS AT
ONLY MGM/TOI FOR NOW. WINDS WILL BE OUT OF THE WEST AROUND 10 KTS
THIS AFTERNOON. FOG DEVELOPMENT IS POSSIBLE...IF NOT LIKELY...IN
MANY AREAS TONIGHT. A BIT DIFFICULT TO DETERMINE THE EXACT
RESTRICTIONS SO WILL GO WITH MVFR FOR NOW...BUT LOWER VIS IS
DEFINITELY POSSIBLE IN SOME AREAS.

19

&&

.FIRE WEATHER...

SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH TONIGHT
ALONG AND AHEAD OF A WEAK BACK DOOR FRONT THAT WILL HELP TO USHER
IN SLIGHTLY LOWER DEW POINTS TONIGHT INTO THURSDAY IN THE NORTH
AND NORTHEAST AREAS OF THE STATE. UNFORTUNATELY...IT WILL STILL BE
VERY HOT WITH MUCH ABOVE NORMAL TEMPERATURES FORECAST INTO THE
WEEKEND. RAIN CHANCES WILL BE LOWER AS WE HEAD INTO THE WEEKEND.
NO FIRE WEATHER ISSUES ARE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     72  94  72  96  75 /  20  10  10  20  10
ANNISTON    72  93  72  95  75 /  20  10  10  20  10
BIRMINGHAM  74  95  76  97  77 /  20  10  10  20  10
TUSCALOOSA  75  99  76  99  77 /  40  20  10  20  10
CALERA      74  94  75  96  76 /  30  20  10  20  10
AUBURN      74  94  74  95  76 /  30  30  20  20  10
MONTGOMERY  76  97  76  98  77 /  40  30  20  20  10
TROY        74  95  74  96  76 /  40  40  20  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 9 PM CDT THURSDAY FOR AUTAUGA-BARBOUR-BIBB-
BULLOCK-CHILTON-DALLAS-ELMORE-FAYETTE-GREENE-HALE-LAMAR-LOWNDES-
MACON-MARENGO-MONTGOMERY-PERRY-PICKENS-PIKE-RUSSELL-SUMTER-
TUSCALOOSA.

HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR COOSA-JEFFERSON-
MARION-SHELBY-WALKER-WINSTON.

&&
Hazardous weather outlook, Jul 15, 5:52 AM CDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
552 AM CDT WED JUL 15 2015

ALZ011>015-017>050-161400-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
552 AM CDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

THE COMBINATION OF AIR TEMPERATURES AND HUMIDITY WILL COMBINE TO
PRODUCE A HEAT INDEX OF 105 DEGREES OR MORE IN SOME AREAS OF
CENTRAL ALABAMA THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HIGH TEMPERATURES COMBINED WITH RELATIVELY HIGH HUMIDITY LEVELS
WILL CONTINUE TO PRODUCE HEAT INDICES NEAR OR ABOVE 105 DEGREES
DURING THE AFTERNOON HOURS THURSDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 15, 4:11 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
411 PM CDT WED JUL 15 2015

ALZ047-048-152145-
RUSSELL AL-LEE AL-
411 PM CDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUSSELL AND
SOUTHEASTERN LEE COUNTIES UNTIL 445 PM CDT...

AT 411 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LADONIA...OR NEAR SMITHS...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PHENIX CITY...SMITHS STATION...LADONIA...RUSSELL COUNTY SPORTS
COMPLEX...BLEECKER...LADONIA SPORTS COMPLEX...PARKMANVILLE...PHENIX
DRAG STRIP...CRAWFORD...FORT MITCHELL...FORT MITCHELL ACTIVITY
CENTER...UCHEE CREEK AND MONTEREY HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3225 8492 3222 8493 3222 8497 3221 8498
      3220 8496 3218 8501 3216 8503 3247 8533
      3259 8515 3244 8497 3242 8496 3241 8498
      3239 8497 3238 8499 3238 8497 3234 8501
      3232 8501 3230 8494 3226 8489
TIME...MOT...LOC 2111Z 316DEG 26KT 3245 8515

32/DAVIS
Special weather statement, Jul 15, 4:24 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
424 PM CDT WED JUL 15 2015

ALZ037-043-152215-
TALLAPOOSA AL-ELMORE AL-
424 PM CDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALLAPOOSA AND
NORTHEASTERN ELMORE COUNTIES UNTIL 515 PM CDT...

AT 424 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WESTERN LAKE MARTIN...OR NEAR EQUALITY...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TALLASSEE...ECLECTIC...MARTIN DAM...KOWALIGA BRIDGE...WESTERN LAKE
MARTIN...STILL WATERS RESORT...TALLAPOOSA CITY...LIBERTY CITY...
REEVES AIRPORT...EASTERN LAKE MARTIN...CENTRAL...YATES RESERVOIR...
YATES DAM AND REELTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3260 8571 3258 8572 3258 8580 3249 8580
      3249 8589 3248 8585 3247 8588 3274 8624
      3275 8622 3275 8601 3280 8600 3282 8601
      3287 8601 3268 8570 3260 8570
TIME...MOT...LOC 2124Z 308DEG 24KT 3274 8603

32/DAVIS
Special weather statement, Jul 15, 4:30 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
430 PM CDT WED JUL 15 2015

ALZ023-034-152215-
TUSCALOOSA AL-BIBB AL-
430 PM CDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR BIBB AND SOUTHEASTERN TUSCALOOSA
COUNTIES UNTIL 515 PM CDT...

AT 430 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DEERLICK CREEK
CAMPGROUNDS TO 6 MILES SOUTHEAST OF TANNEHILL IRONWORKS STATE PARK...
AND MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TUSCALOOSA...NORTHPORT...BRENT...CENTREVILLE...HOLT...MOUNDVILLE...
LAKE VIEW...BROOKWOOD...COALING...VANCE...WOODSTOCK...WEST BLOCTON...
TUSCALOOSA AMPHITHEATER...BRIERFIELD IRONWORKS PARK...TALLADEGA
NATIONAL FOREST...LAKE WILDWOOD...ASHBY...MERCEDES BENZ OF ALABAMA...
BRYANT DENNY STADIUM AND MERTZ.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3342 8751 3325 8707 3325 8706 3324 8703
      3317 8703 3316 8698 3310 8697 3310 8695
      3308 8695 3308 8693 3306 8693 3305 8688
      3284 8688 3283 8732 3287 8732 3288 8742
      3300 8742 3301 8764
TIME...MOT...LOC 2130Z 322DEG 19KT 3334 8738 3319 8699

32/DAVIS
Special weather statement, Jul 15, 4:41 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
441 PM CDT WED JUL 15 2015

ALZ045-046-152230-
MACON AL-BULLOCK AL-
441 PM CDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BULLOCK AND MACON
COUNTIES UNTIL 530 PM CDT...

AT 441 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TUSKEGEE...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TUSKEGEE...UNION SPRINGS...NOTASULGA...MILSTEAD...FRANKLIN...
GUERRYTON...LAKE TUSKEGEE...DAVISVILLE...LIVERPOOL...CREEK STAND...
WARRIORSTAND...MOTON FIELD MUNICIPAL AIRPORT...UPHAPEE CREEK...
SEDGEFIELD AND FORT DAVIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3208 8569 3245 8592 3245 8588 3247 8587
      3248 8585 3248 8587 3250 8583 3249 8580
      3251 8580 3255 8568 3226 8543 3223 8543
TIME...MOT...LOC 2141Z 321DEG 22KT 3242 8572

32/DAVIS
Special weather statement, Jul 15, 5:05 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 PM CDT WED JUL 15 2015

ALZ041>046-152245-
MACON AL-BULLOCK AL-MONTGOMERY AL-ELMORE AL-AUTAUGA AL-LOWNDES AL-
505 PM CDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BULLOCK...
MONTGOMERY...SOUTHWESTERN MACON...NORTHERN LOWNDES...AUTAUGA AND
SOUTHERN ELMORE COUNTIES UNTIL 545 PM CDT...

AT 505 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BILLINGSLEY TO
VICTORYLAND...AND MOVING SOUTH AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MONTGOMERY...PRATTVILLE...MILLBROOK...WETUMPKA...TALLASSEE...
MOSSES...HAYNEVILLE...MILSTEAD...MEADVILLE...PIKE ROAD...ELMORE...
COOSADA...DEATSVILLE...AUTAUGAVILLE...WHITE HALL...SHORTER...
FRANKLIN...BILLINGSLEY...LOWNDESBORO AND BENTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3201 8589 3206 8591 3206 8595 3203 8600
      3222 8691 3223 8681 3227 8686 3230 8683
      3233 8685 3235 8681 3241 8685 3243 8683
      3244 8686 3266 8671 3270 8671 3271 8650
      3254 8588 3250 8589 3249 8583 3198 8576
TIME...MOT...LOC 2205Z 000DEG 16KT 3267 8663 3243 8594

32/DAVIS
Local storm report, Jul 15, 5:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
508 PM CDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     3 WNW ASHBY             33.04N 86.96W
07/15/2015                   BIBB               AL   EMERGENCY MNGR

            TREES DOWN ALONG HIGHWAY 25

&&

ANDERSON

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:10 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Walker65 min
Jul 14, 7:31 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson59 min
Jul 14, 7:58 PM CDTSevere Thunderstorm WarningBMXTuscaloosa62 min
Jul 14, 8:07 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee, Etowah, St. Clair23 min
Jul 14, 8:16 PM CDTSevere Thunderstorm WarningBMXShelby59 min
Jul 14, 8:20 PM CDTSevere Thunderstorm WarningBMXJefferson25 min
Jul 14, 8:39 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Coosa, Talladega50 min
Jul 14, 8:45 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne44 min
Jul 14, 9:07 PM CDTSevere Thunderstorm WarningBMXClay22 min
Jul 14, 9:15 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore45 min
Jul 14, 9:17 PM CDTSpecial Weather StatementBMXTallapoosa58 min
Jul 14, 9:31 PM CDTSpecial Weather StatementBMXChambers, Randolph59 min
Jul 14, 9:32 PM CDTSpecial Weather StatementBMXDallas, Perry28 min
Jul 14, 9:38 PM CDTSpecial Weather StatementBMXLowndes, Montgomery67 min
Jul 15, 4:23 AM CDTHeat AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more8 days
Jul 15, 3:16 PM CDTSpecial Weather StatementBMXWalker29 min
Jul 15, 3:55 PM CDTSpecial Weather StatementBMXCoosa35 min
Jul 15, 4:03 PM CDTSpecial Weather StatementBMXShelby27 min
Jul 15, 4:08 PM CDTSpecial Weather StatementBMXChilton37 min
Jul 15, 4:11 PM CDTSpecial Weather StatementBMXRussell34 min
Jul 15, 4:17 PM CDTSevere Thunderstorm WarningBMXRussell31 min
Jul 15, 4:19 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Shelby41 min
Jul 15, 4:24 PM CDTSpecial Weather StatementBMXElmore51 min
Jul 15, 4:30 PM CDTSpecial Weather StatementBMXBibb, Tuscaloosa45 min
Jul 15, 4:41 PM CDTSpecial Weather StatementBMXMacon49 min
Jul 15, 4:46 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Perry44 min
Jul 15, 5:05 PM CDTSpecial Weather StatementBMXAutauga, Elmore, Montgomery40 min
Jul 15, 5:42 PM CDTSevere Thunderstorm WarningBMXBullock63 min
Jul 15, 5:51 PM CDTSpecial Weather StatementBMXShelby24 min
Jul 15, 5:53 PM CDTSpecial Weather StatementBMXAutauga, Dallas, Hale, Lowndes, Montgomery, Perry37 min
Jul 15, 5:59 PM CDTSevere Thunderstorm WarningBMXHale46 min
Jul 15, 6:16 PM CDTSpecial Weather StatementBMXPickens29 min
Jul 15, 6:22 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter36 min
Jul 15, 6:36 PM CDTSpecial Weather StatementBMXRussell24 min
Jul 15, 6:39 PM CDTSpecial Weather StatementBMXBarbour, Bullock, Dallas, Hale, Lowndes, Perry and 1 more66 min
Jul 15, 6:58 PM CDTSpecial Weather StatementBMXGreene, Sumter47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.